Alert archive / New Jersey / Special Marine Warnings in 2015

Special Marine Warning 59, NWS Philadelphia/Mount Holly

August 4, 2015

NWS Philadelphia/Mount Holly issued this special marine warning at Aug 4, 2015, 10:40 PM EDT. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 4, 2015, 10:40 PM EDT (02:40 UTC)
Expired
Aug 4, 2015, 11:30 PM EDT
In force
50 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Aug 4, 8:40 PM EDT, 2 hours earlier.

Area forecast discussion, Aug 4, 8:40 PM EDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
840 PM EDT TUE AUG 4 2015

.SYNOPSIS...
A COLD FRONTAL BOUNDARY WILL CONTINUE MOVING SOUTHEAST THROUGH
THE REGION TONIGHT. HIGH PRESSURE WILL THEN BUILD EASTWARD INTO
THE REGION FOR THE MIDDLE PART OF THE WEEK. BY THURSDAY NIGHT, LOW
PRESSURE WILL ADVANCE NORTHEAST TOWARD THE REGION THEN EXIT OFF
THE NEW ENGLAND COAST BY EARLY SATURDAY. HIGH PRESSURE WILL BUILD
EASTWARD INTO THE REGION ON SUNDAY WITH ANOTHER COLD FRONTAL
PASSAGE FOR THE EARLY PART OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
DRY AIR WILL CONTINUE TO BUILD INTO EASTERN PENNSYLVANIA AND
NORTHERN AND CENTRAL NEW JERSEY FROM THE WEST TONIGHT. DEW POINT
READINGS SHOULD REMAIN MOSTLY IN THE 50S IN THOSE LOCATIONS UNDER
A PARTLY CLOUDY SKY.

A FRONTAL BOUNDARY IS FORECAST TO REMAIN ACROSS NORTHEASTERN
MARYLAND, DELAWARE AND SOUTHERN NEW JERSEY OVERNIGHT. SHOWERS AND
THUNDERSTORMS WERE CONTINUING TO SPREAD INTO THAT AREA FROM THE
WEST THIS EVENING. MOST OF THE GUIDANCE SUGGESTS THAT THE AREA OF
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT THE SOUTHERN
PART OF OUR FORECAST AREA BEFORE MOVING OFF THE COAST AFTER
MIDNIGHT. THE CONVECTION IS ASSOCIATED WITH AN IMPULSE TRAVELING
IN THE MID LEVEL FLOW AS WELL AS THE SURFACE FRONT. THE POTENTIAL
FOR GUSTY WINDS WITH THE THUNDERSTORMS APPEARS TO HAVE DIMINISHED,
SO WE HAVE REMOVED THAT POSSIBILITY FROM THE FORECAST.

MINIMUM TEMPERATURES IN OUR REGION SHOULD RANGE FROM THE UPPER
50S IN THE FAR NORTH TO AROUND 70 IN THE SOUTH. THE WIND WILL
FAVOR THE WEST AND SOUTHWEST AND SPEEDS WILL LIKELY DECREASE TO 8
MPH OR LESS AFTER DARK.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
THE WEAK COLD FRONT WILL CONTINUE TO PUSH OFF THE COAST TOMORROW
ALLOWING SURFACE HIGH PRESSURE TO BEGIN BUILDING LATE IN THE DAY.
A NICE DAY SHAPING UP OVERALL WITH EXPECTED TEMPERATURES NOT THAT
FAR OFF FROM SEASONAL NORMS AND COMFORTABLE DEW POINTS IN THE MID
50S TO LOWER 60S. THE REGION WILL SEE A GOOD AMOUNT SUNSHINE AND A
BIT OF A BREEZE IN THE AFTERNOON.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
WEDNESDAY NIGHT AND THURSDAY:

HIGH PRESSURE WILL MOVE WEST TO EAST ACROSS THE REGION IN THIS
PERIOD WITH A SOMEWHAT COOLER AIR MASS IN THE REGION COMPARED TO
RECENT DAYS. AN INCREASE IN HIGH CLOUDS IS LIKELY AS THE NEXT LOW
PRESSURE SYSTEM DEVELOPS IN THE OHIO VALLEY THURSDAY WITH A FEW
SHOWERS/RUMBLES OF THUNDER AS WELL POSSIBLE BY SUNSET. NOT MUCH
SPREAD OVERALL IN THIS PERIOD ON MOST ELEMENTS WITH THE MODEL AND
THEIR RESPECTIVE ENSEMBLES. 925 MB TEMPERATURES CLOSE TO 20C STILL
SUGGEST HIGH TEMPERATURES WILL BE IN THE MID 80'S ON AVERAGE.

THURSDAY NIGHT THROUGH SATURDAY:

A VERY COMPLICATED PICTURE ON THE EVOLUTION OF VARIOUS FEATURES
IN THIS PERIOD WITH A WIDE RANGE IN MODELED SOLUTIONS STILL ON THE
TABLE. SOME POTENTIAL EXISTS FOR A HEAVY RAIN EVENT THURSDAY NIGHT
THROUGH FRIDAY NIGHT. LOW PRESSURE IS EXPECTED TO DEVELOP IN THE
OHIO VALLEY ON THURSDAY WITH MOISTURE OVERRUNNING A WARM FRONT
TRIGGERING SHOWERS AND THUNDERSTORMS ALONG IT. MODELING IS HAVING
A POOR TIME WITH THE EXACT DETAILS ON THIS CONVECTION. AS A
RESULT, FEEDBACK IS OCCURRING ON SOME MODEL RUNS WITH REGARDS TO
FURTHER DEVELOPMENT OF THE CONVECTION. MODEL CONSENSUS HAS THE LOW
PRESSURE TRAVELING EASTWARD ALONG THE FRONT TO OUR SOUTH WITH
OVERRUNNING RAIN TO THE NORTH OF THE BOUNDARY AND A STRONG/SEVERE
STORM THREAT WELL SOUTH OF THE REGION. THIS LOW THEN TURNS
NORTHEAST OFF THE COAST. THE GEFS AND THE 12Z GFS ARE MORE
SUPPRESSED AND FASTER, WHILE THE 00Z ECMWF HAD A NOR'EASTER LOOK
TO IT (2-4 INCHES OF RAIN AND A WINDY, COOL DAY) AND WAS A LOT
SLOWER. RIGHT NOW THESE LOOK LIKE THE GOAL POSTS. A CONSIDERABLE
SPREAD APPEARS IN THE SREF AND THE GEFS AS WELL, WITH THE ECMWF
ENSEMBLE MEAN A LESS AGGRESSIVE SUGGESTION THAN IT'S 00Z
OPERATIONAL RUN.

OUR FORECAST WILL TAKE THE MIDDLE GROUND APPROACH WHICH WAS
REPRESENTED BY THE 12Z CMC, 12Z UKMET AND THE 12Z NAM/ECMWF WHICH
HAVE RECENTLY FOUND MIDDLE GROUND TODAY. THIS BRINGS THE
STEADIEST/ HEAVIEST RAINS FROM PHL SOUTHWARD WITH A SHARP CUTOFF
FURTHER NORTH FOR THURSDAY NIGHT THROUGH FRIDAY NIGHT. AREAS THAT
SEE CLOUDS AND DECENT RAIN FRIDAY MAY STAY IN THE 60'S/70'S, DON'T
WANT TO GO TO LOW ON TEMPS AT THIS POINT. IF CONDITIONS ARE MORE
ON THE DRY SIDE THEN WE WOULD SEE HIGHS INTO THE 80'S. WITH THIS
PICTURE, CONDITIONS DO CLEAR OUT FOR THE WEEKEND. QPF FORECAST FOR
THIS EVENT HAS THE HIGHEST AMOUNTS 1-2 INCHES ACROSS THE DELMARVA
WITH AMOUNTS AROUND AN INCH FOR PHILLY AND VERY LITTLE RAIN IN THE
POCONOS.

SATURDAY NIGHT THROUGH TUESDAY:

HIGH PRESSURE WILL BUILD BACK INTO THE REGION LATE IN THE
WEEKEND. ANOTHER FRONTAL BOUNDARY BRINGS A CHANCE OF SHOWERS AND
STORMS AND MUGGIER/WARMER WEATHER ON MONDAY AND TUESDAY. WPC
GUIDANCE WAS PRIMARILY USED IN THIS PERIOD. HOWEVER HIGH
TEMPERATURES WERE INCREASED SUNDAY AND MONDAY BASED ON THE MODELED
925 MB TEMPERATURES.

&&

.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

DRY AIR WILL CONTINUE TO BUILD INTO THE NORTHERN PART OF OUR
REGION DURING TONIGHT AND WEDNESDAY. AS A RESULT, WE WILL CARRY A
VFR FORECAST FOR KRDG, KABE, KTTN, KPNE, KPHL AND KILG THROUGH THE
TAF PERIOD. HOWEVER, SHOWERS AND THUNDERSTORMS ARE FORECAST TO
PASS NEARBY TO THE SOUTH AND SOUTHEAST OF KILG, KPHL AND KPNE
TONIGHT MAINLY BEFORE 0600Z. WE HAVE CARRIED A VCSH FOR NOW TO
COVER THE SITUATION.

A FRONTAL BOUNDARY WILL REMAIN NEAR KMIV AND KACY INTO TONIGHT SO
WE HAVE MENTIONED THE POTENTIAL FOR THUNDERSTORMS IN THOSE TAFS
UNTIL ABOUT 0600Z. THERE MAY BE SOME MVFR FOG AT KMIV AND KACY
DURING THE LATE NIGHT AND EARLY MORNING PERIOD, ESPECIALLY IF THEY
DO RECEIVE A FAIR AMOUNT OF RAINFALL. CONDITIONS AT BOTH LOCATIONS
WILL IMPROVE TO VFR FOR WEDNESDAY WITH DRY AIR ARRIVING FROM THE
WEST.

WESTERLY WINDS SHOULD BE 8 KNOTS OR LESS FOR TONIGHT. A WEST
NORTHWEST WIND AROUND 8 TO 12 KNOTS IS EXPECTED FOR WEDNESDAY
ALONG WITH GUSTS INTO THE LOWER 20S.

OUTLOOK...

WEDNESDAY NIGHT AND THURSDAY: VFR, WESTERLY WIND GUSTS 10-15
KNOTS BECOMING LIGHTER AND VARIABLE THROUGHOUT THE NIGHT AND ON
THURSDAY.

THURSDAY NIGHT THROUGH FRIDAY NIGHT: MVFR/IFR CONDITIONS IN RAIN
WITH HIGHEST CHANCE FOR RESTRICTIONS FOR KPHL/KACY/KILG AND KMIV.
EAST TO NORTHEAST WIND GUSTS AROUND 20 KNOTS, HIGHEST FRIDAY
AFTERNOON.

SATURDAY THROUGH SUNDAY NIGHT: VFR. WINDS UNDER 10 KNOTS, 15-20
KNOT POSSIBLE EAST OF KPHL SATURDAY AFTERNOON.

&&

.MARINE...
WE DID NOT CHANGE ANY HEADLINES THIS AFTERNOON. WE'LL KEEP THE
SCA GOING THROUGH MUCH OF NIGHT ON THE OCEAN WATERS. NO HEADLINES
ARE UP FOR DELAWARE BAY.

WE RECEIVED A HIGH QUALITY NOAA-19 SEA SURFACE TEMP MAP FROM
RUTGERS THIS AFTERNOON WITH LITTLE CLOUD COVER OBSTRUCTION. THE
IMAGE CLEARLY SHOWS THE UPWELLING ALONG THE NEARSHORE WATERS. THIS
COULD BE THE VERY REASON ONLY THE OFFSHORE BUOYS WERE LIT UP WITH
25 KTS AND 4 TO 6 FOOT SEAS. THIS COLDER WATER COULD OF
STRENGTHENED THE INVERSION RIGHT ALONG THE COAST.

FOR TOMORROW, WINDS WILL CONTINUE TO SUBSIDE, BUT SWELLS WILL
TAKE A BIT LONGER TO RESPOND. NO HEADLINES ARE EXPECTED.

OUTLOOK...

SEAS AND NORTHEASTERLY WINDS INCREASING THURSDAY NIGHT AND
FRIDAY, REACHING SCA CRITERIA BY FRIDAY AFTERNOON. WAVE HEIGHTS
LIKELY AROUND FIVE FEET THROUGH SATURDAY NIGHT WITH SOME
INTERMITTENT 25 KNOT GUSTS. SEAS AND WAVES FALLING BELOW SCA
CRITERIA BY SUNDAY.

&&

.CLIMATE...
TODAY WAS PHILADELPHIA'S 8TH CONSECUTIVE DAY OF 90 OR HIGHER (AS
MEASURED AT PHILADELPHIA INTERNATIONAL AIRPORT). IT'S BEEN A
RELATIVELY EASY GOING 8 DAY STREAK OF 90 DEGREE DISCOMFORT...THE
MOST DIFFICULT BEING THE 29TH AND 30TH WHEN HEAT INDICES TOPPED
OUT IN THE UPPER 90S.

IF THE TEMPERATURE NUDGES 90 AT PHILADELPHIA TOMORROW, THE 9 DAY
STREAK WOULD BE THE LONGEST HERE SINCE THE 12 CONSECUTIVE DAY
STRETCH THAT ENDED JULY 9 2012.

AS IT STANDS NOW, THE CURRENT 8 DAY STREAK RANKS 21ST TO 34TH
LONGEST. IT BEGAN JULY 28TH.

THE MEAN NUMBER OF 90 OR HIGHER DAYS IN A YEAR IN THE PERIOD OF
RECORD DATING BACK TO 1874 IS 21. THIS YEAR WE'VE HAD 22 SO FAR (1
IN MAY, 7 IN JUNE, 10 IN JULY AND 4 SO FAR IN AUGUST). IF YOU
RECALL THE SUMMER OF 2010, THERE WERE 55 DAYS OF 90 OR HIGHER IN
PHILADELPHIA.

THE LONGEST CONSECUTIVE DAY STREAK OF 90 OR HIGHER IN PHILADELPHIA
WAS 18 DAYS ENDING AUGUST 15 1988.
THEN 17 ENDING AUGUST 5 1995
13 ENDING SEPTEMBER 5 1953

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EDT WEDNESDAY FOR ANZ450>455.

&&

SYNOPSIS...GAINES
NEAR TERM...IOVINO
SHORT TERM...KRUZDLO
LONG TERM...GAINES
AVIATION...GAINES/IOVINO
MARINE...GAINES/KRUZDLO
CLIMATE...DRAG
Hazardous weather outlook, Aug 4, 8:55 PM EDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
855 PM EDT TUE AUG 4 2015

NJZ001-007-PAZ054-055-060>062-060100-
SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
855 PM EDT TUE AUG 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-NJZ008>010-012-013-015>023-027-
PAZ070-071-101>106-060100-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-
SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
855 PM EDT TUE AUG 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A LOW PRESSURE SYSTEM MOVING SOUTH OF THE AREA COULD BRING HEAVY
RAIN THURSDAY NIGHT AND FRIDAY. SOME UNCERTAINTY IS PRESENT WITH
THE EXACT TRACK OF THE LOW PRESSURE SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-060100-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
855 PM EDT TUE AUG 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A LOW PRESSURE SYSTEM MOVING SOUTH OF THE AREA COULD BRING HEAVY
RAIN THURSDAY NIGHT AND FRIDAY. SOME UNCERTAINTY IS PRESENT WITH
THE EXACT TRACK OF THE LOW PRESSURE SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-060100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
855 PM EDT TUE AUG 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 4, 6:11 PM EDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
611 PM EDT TUE AUG 4 2015

DEZ003-042315-
INLAND SUSSEX-
611 PM EDT TUE AUG 4 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SUSSEX COUNTY...

AT 609 PM EDT...A STRONG THUNDERSTORM WAS NEAR VIENNA...OR 11 MILES
NORTHWEST OF FRUITLAND...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...SEAFORD...MILLSBORO...LAUREL...DELMAR...SYCAMORE...
BLADES AND BETHEL.

LAT...LON 3846 7569 3847 7569 3860 7571 3877 7547
      3878 7545 3857 7524 3845 7547
TIME...MOT...LOC 2209Z 232DEG 28KT 3841 7579

SZATKOWSKI
Special weather statement, Aug 4, 8:04 PM EDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
804 PM EDT TUE AUG 4 2015

DEZ001-002-NJZ016-021-050100-
KENT-NEW CASTLE-SALEM-CUMBERLAND-
804 PM EDT TUE AUG 4 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NEW CASTLE...
NORTHERN KENT...SOUTHWESTERN SALEM AND SOUTHWESTERN CUMBERLAND
COUNTIES...

AT 802 PM EDT...A STRONG THUNDERSTORM WAS OVER GREEN SPRING...OR 8
MILES SOUTHEAST OF MIDDLETOWN...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MILLVILLE...BRIDGETON...MIDDLETOWN...SMYRNA...CLAYTON...GREENWICH...
FORTESQUE...WOODLAND BEACH...FAIRTON...NEWPORT MEADOWS...GREEN
SPRING...NEWPORT...CEDARVILLE...TOWNSEND...LEIPSIC AND CHAMBERSVILLE.

LAT...LON 3944 7556 3935 7549 3940 7543 3944 7548
      3946 7514 3923 7510 3923 7517 3927 7524
      3930 7525 3929 7529 3934 7535 3928 7542
      3925 7540 3924 7542 3925 7572 3943 7573
TIME...MOT...LOC 0002Z 268DEG 22KT 3935 7564

SZATKOWSKI
Special weather statement, Aug 4, 9:01 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
901 PM EDT TUE AUG 4 2015

DEZ001-002-MDZ008-012-050200-
KENT-NEW CASTLE-CECIL-KENT-
901 PM EDT TUE AUG 4 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NEW CASTLE...
NORTHERN KENT...NORTHEASTERN KENT AND SOUTHEASTERN CECIL COUNTIES...

AT 859 PM EDT...A STRONG THUNDERSTORM WAS OVER CECILTON...OR 10 MILES
SOUTHWEST OF MIDDLETOWN...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MIDDLETOWN...SMYRNA...CLAYTON...CECILTON...MILLINGTON...SASSAFRAS...
GREEN SPRING...DELANEY CORNER...WARWICK...MASSEY...BOHEMIAS MILLS...
WOODLAND BEACH...TOWNSEND...GALENA...ODESSA...LEIPSIC AND
CHAMBERSVILLE.

LAT...LON 3945 7598 3948 7559 3944 7558 3941 7554
      3937 7552 3935 7549 3933 7550 3934 7549
      3931 7543 3924 7540 3924 7548 3923 7548
      3924 7549 3927 7598
TIME...MOT...LOC 0059Z 268DEG 22KT 3937 7589

SZATKOWSKI
Special weather statement, Aug 4, 10:07 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1007 PM EDT TUE AUG 4 2015

NJZ021>025-050300-
CAPE MAY-ATLANTIC-CUMBERLAND-ATLANTIC COASTAL CAPE MAY-COASTAL
ATLANTIC-
1007 PM EDT TUE AUG 4 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ATLANTIC...CAPE MAY AND
SOUTHEASTERN CUMBERLAND COUNTIES...

AT 1006 PM EDT...A STRONG THUNDERSTORM WAS NEAR BIVALVE...OR 15 MILES
SOUTH OF MILLVILLE...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
OCEAN CITY...WOODBINE...SEA ISLE CITY...AVALON...STONE HARBOR...CAPE
MAY COURT HOUSE...SCOTCH BONNET...GOSHEN...ELDORA...BIVALVE...
BELLEPLAIN FOREST...MARMORA...PORT NORRIS...SEAVILLE...BEESLEYS
POINT...DENNISVILLE...LEESBURG AND STRATHMERE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3920 7466 3910 7470 3905 7475 3905 7479
      3907 7480 3906 7492 3914 7489 3918 7491
      3919 7503 3922 7503 3921 7510 3918 7513
      3925 7514 3929 7463 3927 7459 3930 7458
      3929 7455
TIME...MOT...LOC 0206Z 268DEG 22KT 3917 7503

SZATKOWSKI
Special weather statement, Aug 4, 10:24 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1024 PM EDT TUE AUG 4 2015

DEZ003-004-050315-
DELAWARE BEACHES-INLAND SUSSEX-
1024 PM EDT TUE AUG 4 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL SUSSEX
COUNTY...

AT 1024 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MILTON TO NEAR SEAFORD TO NEAR VIENNA...AND
MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS WILL BE NEAR...
  MILTON AROUND 1035 PM EDT.
  GEORGETOWN AND LEWES AROUND 1050 PM EDT.
  MILLSBORO AND HENLOPEN ACRES AROUND 1100 PM EDT.
  LAUREL AROUND 1105 PM EDT.
  SYCAMORE AROUND 1115 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BETHEL...BLADES...
DEWEY BEACH AND LONG NECK.

LAT...LON 3847 7569 3860 7571 3879 7540 3878 7508
      3870 7507 3869 7512 3869 7514 3866 7513
      3863 7517 3858 7529 3847 7564
TIME...MOT...LOC 0224Z 262DEG 24KT 3876 7538 3862 7561 3852 7592

ROBERTSON

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 8:04 PM EDTSpecial Weather StatementPHICumberland56 min
Aug 4, 10:07 PM EDTSpecial Weather StatementPHICape May53 min
Aug 4, 10:30 PM EDTAreal Flood AdvisoryPHICape May4 hr
Aug 4, 10:56 PM EDTSpecial Weather StatementPHICape May19 min
Aug 4, 11:22 PM EDTSpecial Marine WarningPHI53 min
Aug 4, 10:44 PM EDTSpecial Weather StatementPHITalbot31 min
Aug 4, 11:10 PM EDTSpecial Weather StatementPHICaroline, Talbot50 min
Aug 4, 11:28 PM EDTSevere Thunderstorm WarningPHICaroline, Talbot32 min

Nearby

Special Marine Warnings in New Jersey, 2015Every special marine warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.